About Me: Male, 58, Rotherham, United Kingdom, member since Mar 2014
Diagnosed Young Onset Parkinson's Disease at 43 years in December 2006, 2012 developed Levodopa induced Dystonia with ever increasing severity and at one point was affecting the management of my airway.
[More] I have started with the drug Apomorphine via continuous subcutaneous infusion with a Apo-Go Pump 3 weeks ago.
I was taking :
My Meds are as follows:
Stalevo 1 every 3 hours starting at 7am
(now stopped completely)
Selegiline 10mg 1 every morning slow release (still taking)
Madopor 2 every morning (still taking)
50mg Levodopa, 12.5mg Benserazide
Procyclidine for Dystonia started with
2.5mg 4 times daily did work for 2. month, increased due to Dystonia worsening to
5mg 4 times daily made me very tired.
Tried to reduce gradually but Dystonia started again. (Stopped completely)
Diazepam 2mg to 4mg when req in morning
Clonazepam 500mcg x 4 at bedtime (still taking)
Circadin 2mg (Melatonin) 1 at bedtime slow release (still taking)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.